Referral Networks and Inequality. / Galenianos, Manolis.

In: The Economic Journal, Vol. 131, No. 633, 21.07.2020, p. 271-301.

Research output: Contribution to journalArticlepeer-review

E-pub ahead of print


Original languageEnglish
Pages (from-to)271-301
Number of pages31
JournalThe Economic Journal
Issue number633
Early online date21 Jul 2020
Publication statusE-pub ahead of print - 21 Jul 2020
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 38565679